Well, I called the Doctors Office yesterday and they ordered a Urine Analysis. THat came back with blood in the urine and some other level that should be between 0-25 bi=ut was between 25 and 100 so they put me on Antibiotics at least until they get the last part of that test back which should be tomorrow. They feel that I definately have a Urinary infection. That will get back to me on Thursday. And now they are telling me that I should be taking all six BCG treatments but not to take the six until we clear this up.
4 years 11 months ago - 4 years 11 months ago#48614by gbkane
This is my 2nd time around with this Bladder Cancer and I am having trouble with Diarhia which started roughly 48hrs after my 5th BCG treatment, My morning bowel movement has been fairly normal but the rest of the day about every 4 hrs I have a case of the Diahria. Just wondering if this is one of the many side effects of the BCG or should I be contacting my doctor on Monday?
My normal symptoms are the painful and burning urination for the first 2 hours after the treatments and along with small bowel movements almost every time I have to urinate those first 2 hours then the rest of the day it comes and goes but it is almost never diarhia. I did have this same thing last week after my 4th treatment but that only seemed to last a day or so.